ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On strong centerpoints

Ashok, Pradeesha and Govindarajan, Sathish (2015) On strong centerpoints. In: INFORMATION PROCESSING LETTERS, 115 (3). pp. 431-434.

[img] PDF
inf_pro_let_115_3_431_2015.pdf - Published Version
Restricted to Registered users only

Download (259kB) | Request a copy
Official URL: http://dx.doi.org/ 10.1016/j.ipl.2014.11.004


Let P be a set of n points in R-d and F be a family of geometric objects. We call a point x is an element of P a strong centerpoint of P w.r.t..F if x is contained in all F is an element of F that contains more than cn points of P, where c is a fixed constant. A strong centerpoint does not exist even when F is the family of halfspaces in the plane. We prove the existence of strong centerpoints with exact constants for convex polytopes defined by a fixed set of orientations. We also prove the existence of strong centerpoints for abstract set systems with bounded intersection. (C) 2014 Elsevier B.V. All rights reserved.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the ELSEVIER SCIENCE BV, PO BOX 211, 1000 AE AMSTERDAM, NETHERLANDS
Keywords: Discrete geometry; Centerpoint; Strong centerpoint; Convex polytopes; Hyperplanes
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 19 Mar 2015 11:35
Last Modified: 19 Mar 2015 11:35
URI: http://eprints.iisc.ac.in/id/eprint/51023

Actions (login required)

View Item View Item